2019
Том 71
№ 1

All Issues

Ivanov L. A.

Articles: 3
Article (Ukrainian)

Huygens' principle in an even-dimensional space for some equations with singularities

Ivanov L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 547–550

Article (Ukrainian)

Behavior of solutions of a nonlinear hyperbolic equation for variation of domain

Ivanov L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 809–812

Article (Ukrainian)

The solvability of elliptic problems in limiting regions

Ivanov L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 99—103